# SDR AU001104

- Difficulty date: November 3, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 51152242
- Condition: Failed
- Location: Te Flap Control
- Component: Te Flap Control
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP FOLLOW-UP CABLE DAMAGED.   UPLIMIT SWITCH OUT OF ADJUSTMENT.  SECONDARY DAMAGE CAUSED BY FLAP OVER-RUN DUE TO THE UPLIMIT SWITCH INCORRECT ADJUSTMENT.  (X)
